Jacobi pseudospectral method for solving optimal control problems

Williams, P 2004, 'Jacobi pseudospectral method for solving optimal control problems', Journal of Guidance, Control and Dynamics, vol. 27, pp. 293-297.


Document type: Journal Article
Collection: Journal Articles

Title Jacobi pseudospectral method for solving optimal control problems
Author(s) Williams, P
Year 2004
Journal name Journal of Guidance, Control and Dynamics
Volume number 27
Start page 293
End page 297
Total pages 5
Publisher American Institute of Aeronautics and Astronautics
Abstract The generalization of pseudospectral method for collocation based on roots of derivatives of general Jacobi polynomials was described. The Legendre and Chebyshev nodes were also obtained as particular cases of more general formulation. The state equations were enforced by differentiation of approximating polynomial at Gauss-Lobatto points. The appropriate selection of Jacobi parameters also determined real-time solution to nonlinear optimal control problems.
Subject Aircraft Performance and Flight Control Systems
Keyword(s) optimal control
guidance
ISSN 0731-5090
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 72 times in Scopus Article | Citations
Access Statistics: 438 Abstract Views  -  Detailed Statistics
Created: Mon, 06 Dec 2010, 11:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us